The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 55 NO.4 / (2003))
Sur Le Prolongement Analytique De La Solution Du Probleme De Cauchy Pour Certains Operateurs Differentiels De Partie Principale A Coefficients Polynomiaux
Yusaku Hamada,
Pages. 477-485
Abstract In our preceding articles, by applying the results of Bieberbach, Fatou and Picard, we have constructed an exterior point. Next we have studied the domain of holomorphy of the solution for differential operators with polynomial coefficients that concern the differential equations of Darboux-Halphen, of Chazy and of the modular function, In this article, we make some studies on the analytic continuation of the solution of the Cauchy problem for certain differential operators of principal part with polynomial coefficients.
Contents 0. Introduction
1. Notations et rappel de quelques resultats
2. Quelques exemples
Key words Cauchy problem, analytic continuations.
Mathmatical Subject Classification 34A20, 35A20